# SDR UIEA2024092400938

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER INSTALLED ON EMERGENCY LIGHT OF THE MCD SURROUND SKIN CIRCUMFERENTIAL SPLICE STA 654+22 AT AFT FASTENER ROW IN THE SECOND LOWER FASTENER HOLE WITH CRACK INDICATION.( THE SECOND LOWER FASTENER HOLE WAS ENLARGE UP TO SECOND OVERSIZE AND WAS REPAIRED IAW FVCI #24153-1, FAA FORM 8110-3 WAS ISSUED. NO FURTHER DEFECTS NOTED )
